EconPapers    
Economics at your fingertips  
 

Imposing local concavity in the translog and generalized Leontief cost functions

David Ryan () and Terence J. Wales

Economics Letters, 2000, vol. 67, issue 3, 253-260

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (72) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(99)00280-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:eee:ecolet:v:67:y:2000:i:3:p:253-260

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-07-02
Handle: RePEc:eee:ecolet:v:67:y:2000:i:3:p:253-260